# SDR 96FDEA01421

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25
- Aircraft serial: 19855
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Stick Shaker
- Part number: 30416923
- Condition: Failed Test
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONTINUOUS STICK SHAKER AT TAKEOFF.  STANDARD POWER TAKEOFF 36C, ADVANCED THROTTLES TO MOMENTARY FIREWALL POWER.  PULLED AC NR 1 STALL WARNING CIRCUIT BREAKER, SHAKER STOPPED.  ATTEMPTED 1 RESET OF CIRCUIT BREAKER, STILL HAD SHAKER.  PULLED CIRCUIT BREAKER AND RETURNED TO LAND.  FOUND STALL COMPUTER NR 1 WOULD NOT TEST ON GROUND.  REMOVED AND REPLACED NR 1 STALL WARNING COMPUTER, GROUND CHECKS NORMAL.
